# SDR HEEA072623

- Difficulty date: April 17, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N724PH
- Make and model: Bell 407
- Aircraft serial: 53327
- Aircraft time: 2,194 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064105430
- Part serial: 7294
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERMITTENT RADIO WOULD NOT BREAK SQUELCH. FOUND LENS BAD AND MHZ SWITCH HOUSING BAD.  REPLACED SWITCH HOUSING, LENS AND FOUND POWER OUT LOW.  ADJUSTED.  REPLACED COIL T604.  REPAIRED.  ALSO FOUND MODULATION DISTORTED.  REPLACED TRANSISTOR KIT Q124, Q130.  REPAIRED.  BENCH CHECK GOOD.
